# SDR 99ZZZX4048

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIRIV
- Engine: Cont TSIO550E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653877
- Condition: Pitted
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY NEW ENGINE DIS-ASSEMBLED FOR BALANCING.  PITTING FOUND ON 6 INTAKE AND 2 EXHAUST LIFTER FACES.
